# SDR TSAA0953010

- Difficulty date: November 5, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,128 hours, 56,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: BACR15CE
- Condition: Cracked
- Location: Bs 492.4
- Part time: 60,128 hours, 56,388 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP A 2 INCH CRACK WAS DISCOVERED AT BS 492.4, S-24R FWD CARGO DOOR AFT FRAME LWR DOOR STOP WEB IAW (AD 2005-07-19) INSP AFT AND FWD CARGO DOOR STRUCTURE CUT-OUTS.  R & R  FWD CARGO DOOR AFT FRAME ASSY. IAW ECO 3512 R3. ACFT RETURNED TO SERVICE.
